MAUDE Adverse Event Report: MO016 MO-MOBERLY INFANT HEEL WARMER SQUEEZE 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)

MO016 MO-MOBERLY INFANT HEEL WARMER SQUEEZE 4X4IN; INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Model Number 11460-010T
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/12/2023
Type of Reportable Event Malfunction
Event or Problem Description
Customer reported when the infant heel warmer was squeezed to activate, the contents of the packet came out of the top and landed on one of the patients.This has happened twice now.
 
Additional Manufacturer Narrative
Device history record review was completed on the reported lot v2p123.The lot was found to have been manufactured and released to predetermined specifications.No anomalies were found during review of the records.A sample was not returned for evaluation, therefore, a root cause could not be determined for this product.We will continue to monitor trends for this product.

Brand Name
INFANT HEEL WARMER SQUEEZE 4X4IN
Common Device Name
INFANT HEEL WARMER (CHEMICAL HEAT PACK)
Manufacturer (Section D)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer (Section G)
MO016 MO-MOBERLY
808 w highway 24
moberly MO 65270
Manufacturer Contact
patricia tucker
3651 birchwood drive
waukegan, IL 60085
8478874151
MDR Report Key16882267
Report Number1423537-2023-00932
Device Sequence Number15318788
Product Code MPO
UDI-Device Identifier10192253061420
UDI-Public10192253061420
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/05/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number11460-010T
Device Catalogue Number11460-010T
Device Lot NumberV2P123-D
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/12/2023
Initial Report FDA Received Date05/05/2023
Date Device Manufactured11/13/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown